Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have hand joint pain in the bone, applied volini but no help. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
I have backside hand joint pain in the bone i used to put volini in the pain area. what i need to do.. I was working in computer for 8 hours with breaking hours with 1hour.
Posted Sun, 13 Oct 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Shanthi.E 1 hour later
Brief Answer:
analgesics and rest would help you

Detailed Answer:
Hi XXXXXXX

I am sorry about your pain. Apart from Volini, you also need to take oral medications to get rid of the pain.

I advise my patients to take Tablet brufen 400mg thrice daily for 2 days. This is a prescription drug. Please get it prescribed by your doctor.

In addition, I would suggest you to rest your hand completely and take a break from your work for a day or two.

Get well soon.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Have hand joint pain in the bone, applied volini but no help. Suggest? 15 hours later
Hi,
Thanks For the advice i will take rest and i will take the tablets.
 
 
Answered by Dr. Shanthi.E 2 hours later
Brief Answer:
thank you too

Detailed Answer:
Get well soon.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor